Journal article icon

Journal article

Painleve VI, hypergeometric hierarchies and Ward ansatze

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/39/39/S17

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
39
Issue:
39
Pages:
12265-12269
Publication date:
2006-09-29
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
URN:
uuid:bb4cbe14-b5e3-469a-b500-88127475485e
Source identifiers:
13000
Local pid:
pubs:13000

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP